Jacobi sums and cyclotomic numbers of order $l^2$

Volume 147 / 2011

Devendra Shirolkar, S. A. Katre Acta Arithmetica 147 (2011), 33-49 MSC: Primary 11T22; Secondary 11T24. DOI: 10.4064/aa147-1-2

Authors

  • Devendra ShirolkarDepartment of Mathematics
    University of Pune
    Pune 411007, India
    e-mail
  • S. A. KatreDepartment of Mathematics
    University of Pune
    Pune 411007, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image